# SDR VNAA202109081111

- Difficulty date: September 3, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 43,426 hours, 32,817 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 5120011
- Part serial: MAL0401
- Condition: Faulted
- Location: Spoilerons
- Part time: 42,477 hours, 30,988 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INBOUND TO CAK, THE CREW RECEIVED A CAUTION MESSAGE FOR SPOILERONS OB AND OB FLT SPOILERS, SO THEY DECLARED AN EMERGENCY WITH ATC. MX HAS BEEN NOTIFIED, AND THEY REQUESTED TO SWAP THE RETURN TRIP ONTO A DIFFERENT AIRCRAFT SO THEY COULD TROUBLESHOOT THIS ISSUE. THIS FLIGHT HAS LANDED SAFE AND BLOCKED IN. NO FURTHER INFORMATION AT THIS TIME.  OB FLT SPLRS CAUTION MESSAGE IN FLIGHT / LH OB FLT SPOILER PCU WAS REPLACED. INSTALLED LH OB FLT SPOILER PCU PER CRJ700 AMM 27-62-01-400-801-A01-PSA UP TO STEP 4A37. C/W CRJ 700 AMM 27-62-01-400-801-PSA THROUGH CLOSE OUT. OPS CHECK AND LEAK CHECK GOOD.OPS CHECK AND LEAK CHECK GOOD IAW CRJ 700 AMM 27-62-01-400-801-PSA."
